Information Journal Paper
APA:
CopySAFARI, A.A.R., & ALAH TAVAKOLI, Y.. (2008). A COMPARISON OF DIRECT AND INDIRECT REGULARIZATION METHODS FOR DOWNWARD CONTINUATION PROBLEM OF GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA. JOURNAL OF THE EARTH AND SPACE PHYSICS, 34(1), 89-108. SID. https://sid.ir/paper/80358/en
Vancouver:
CopySAFARI A.A.R., ALAH TAVAKOLI Y.. A COMPARISON OF DIRECT AND INDIRECT REGULARIZATION METHODS FOR DOWNWARD CONTINUATION PROBLEM OF GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA. JOURNAL OF THE EARTH AND SPACE PHYSICS[Internet]. 2008;34(1):89-108. Available from: https://sid.ir/paper/80358/en
IEEE:
CopyA.A.R. SAFARI, and Y. ALAH TAVAKOLI, “A COMPARISON OF DIRECT AND INDIRECT REGULARIZATION METHODS FOR DOWNWARD CONTINUATION PROBLEM OF GEOID COMPUTATIONS WITHOUT APPLYING STOKES FORMULA,” JOURNAL OF THE EARTH AND SPACE PHYSICS, vol. 34, no. 1, pp. 89–108, 2008, [Online]. Available: https://sid.ir/paper/80358/en